# SDR VNAA202310080005

- Difficulty date: August 22, 2023
- Submitted: October 8, 2023
- Operation: Air carrier
- Aircraft: N555NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15338
- Aircraft time: 20,108 hours, 18,132 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: AV6702108113S15S
- Condition: Excess Play
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER RUDDER REMOVAL, FREE PLAY ON SELF-ALIGN SELF-LUB BEARING PLAIN ON HINGE FITTING NO. 2 AND NO. 3 AT VERTICAL STABILIZER REAR SPAR MIDDLE SECTION.   RUDDER HINGE FITTINGS NO. 2 AND NO. 3 AT VERTICAL STABILIZER REAR SPAR, WERE REPLACED PER RIL #2103 REV. B
